# SDR SIMA200433401

- Difficulty date: November 27, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Engine: Allsn AE3007A
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4455
- Condition: Failed
- Location: Horiz Stab
- Part time: 3,321 hours, 2,915 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MAIN AND BACKUP PITCH TRIM FAILURE.  REPLACED HORIZONTAL STABILIZER CONTROL UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (SW21200501201)
